MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH FLAG PELVIC OSTEOTOME 20MM

OBERDORF SYNTHES PRODUKTIONS GMBH FLAG PELVIC OSTEOTOME 20MM
Catalog Number 03.100.307
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the tip of the pelvic osteotome was found to be bent.The damaged pelvic osteotome was found prior to a scheduled operation.There is no patient involvement.This report involves one (1) flag pelvic osteotome 20mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary of the manufacturing evaluation: the returned device has damages (pressure points) at the tip near the cutting edge and the complaint condition is confirmed.This lot was manufactured in june 2019 according to the specification.There were no issues during the manufacture of this product that would contribute to this complaint condition.Unfortunately the exact cause of the damages on the tip cannot be determined, the damage was probably caused during the transport of the device.Based on the manufacturing investigation results we conclude that the cause of failure is not due to any manufacturing non-conformance's.The manufacturing evaluation conducted shows that there was no issue during the manufacturing of the product that would contribute to this complaint condition.No manufacturing issues was found during investigation, therefore no prm documents were reviewed.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device history lot part number: 03.100.307 lot number: t184488 manufacturing site: tuttlingen release to warehouse date: jun 12, 2019 a review of the device history records was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FLAG PELVIC OSTEOTOME 20MM
Common Device Name
OSTEOTOME
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9915568
Report Number8030965-2020-02548
Device Sequence Number2496747
Product Code HWM
UDI-Device Identifier07611819483392
UDI-Public(01)07611819483392
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.100.307
Device Lot NumberT184488
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2020
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PELVIC OSTEOTOME FLAG-SHAPED 20